Maximum inverse positive matrices

Linzhang Lu, Kwok Po NG*

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

2 Citations (Scopus)

Abstract

We consider a class of inverse positive matrices, which is called Maximum inverse positive (MIP) matrices. If A is an MIP matrix, then for any matrix B which has at least one entry larger than that of A, then B is no longer an inverse positive matrix. Some existence and nonexistence results for MIP matrices are presented.

Original languageEnglish
Pages (from-to)65-69
Number of pages5
JournalApplied Mathematics Letters
Volume20
Issue number1
DOIs
Publication statusPublished - Jan 2007

Scopus Subject Areas

  • Applied Mathematics

User-Defined Keywords

  • Inverse positive matrix
  • Spectral radius
  • Z-matrix

Fingerprint

Dive into the research topics of 'Maximum inverse positive matrices'. Together they form a unique fingerprint.

Cite this